# SDR CA091209002

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: S38522
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DOING OPERATION 7 (FUEL CALIBRATION TEST) THE SENDING UNIT FAILED THE FULL FUEL TEST/CALIBRATION GAUGE SHOWED EMPTY THEN FULL WITH THE ANNUNIATOR LIGHT ON.  THE SENDING UNIT WAS NEW AND FAILED RIGHT OUT OF THE BOX.   HAVE FOUND THAT THEY HAVE A VERY SHORT LIFE WITH SOME NOT LASTING ONE YEAR OR 600 HOURS.  PROBLEM ALWAYS SEEMS TO BE IN THE FULL POSTION,  FEEL THAT IF THE TANKS ARE NOT FUELED FULL ALL THE TIME THE SENDERS MIGHT LAST LONGER.
